# SDR DALA2025063004859

- Difficulty date: June 25, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 101,544 hours, 26,518 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Attach Fitting
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 WHILE WORKING NON-ROUTINE 182505-0300-0019 MORE CORROSION WAS FOUND ON THE UPPER SIDE OF THE APU DOOR ATTACH FITTING. AREA MARKED WITH A RED STREAMER. CORRECTIVE ACTION: REMOVED CORROSION AND REPAIRED INNER STRAP PN# 148N3138-2 PER ER /A 627167-14 REV 0. JOB COMPLETE. (1045522)
